# SDR R61A202003070367

- Difficulty date: February 21, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION, FORWARD WET AREA ON RH INBOARD SEAT TRACK AROUND 7 FLOORBOARD SCREW
HOLES BETWEEN FRAMES 14 AND 19. REMOVED CORROSION AND REPAIRED RH INBOARD SEAT TRACK BETWEEN FRAMES 14 AND 19 REF SRM 51-10-03, SRM 53-10-10. RESTORED FINISH COATS
REF SRM 51-23-04, 51-23-05, AND 51-23-06.  A/C REMAINS IN CHECK.
